# SDR CA060316005

- Difficulty date: March 2, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 727223
- Aircraft time: 1 hours
- Engine: Pwa JT8D17
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: 50086003
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ON DEPARTURE/CLIMB-OUT, ALL FUEL TANK NR 1 AND NR 2 BOOST PUMP CB'S POPPED.  EXTENSIVE VISUAL INSPECTION OF PUMPS, WIRING CONNECTORS, ELECTRICAL HARNESSES AND SPLICES CARRIED OUT.  THE FOLLOWING COMPONENTS REPLACED: NR 2 GENERATOR HARNESS FROM FIRE WALL DISCONNECT TO GENERATOR REPLACED DUE TO HIGH RESISTANCE.  NR 1 GENERATOR CB (GCB) REPLACED DUE TO 47V DROP ACROSS T2-L2.  NR 2 GENERATOR CN (GCB) REPLACED, SUSPECT FAULT.  NR 1 GENERATOR CONTROL PANEL PRECAUTIONARY REPLACEMENT.  ALL CB'S RESET, SYSTEM FUNCTION TESTED SERVICEABLE.  NO FURTHER REPORTS.  THIS AIRCRAFT WAS IN STORAGE FOR PREVIOUS 18 MONTHS PRIOR TO RE-ENTERING SERVICE. THE DEFECTS APPEAR TO BE RELATED TO THIS STORAGE PERIOD.
